# SDR DALA2023121310223

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 73,002 hours, 9,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DURING "C" CHECK IN MSP, THE F53273541203 FUSELAGE SKIN PANEL WAS FOUND WITH WEAR AT THE UPPER AFT CORNER AND UPPER EDGE OF THE #2 RH DOOR CUTOUT. SRM 53-21-11-283-005 EXCLUDES THE CORNER AREAS OF THE DOOR CUTOUT FOR REWORK LIMITS. REWORK RESULTED IN A MINIMUM REMAINING THICKNESS OF 0.217" WHICH IS BEYOND THAT ALLOWED PER SRM 51-73-11. CORRECTIVE ACTION: COMPLIED WITH PRI 614193-14 AND ER/A 614193-14. (0108139)
